A remark on conical Kähler-Einstein metrics

Gábor Székelyhidi*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

11 Scopus citations

Abstract

We give some non-existence results for Kähler-Einstein metrics with conical singularities along a divisor on Fano manifolds. In particular, we show that the maximal possible cone angle is in general smaller than the invariant R(M). We study this discrepancy from the point of view of log K-stability.

Original languageEnglish (US)
Pages (from-to)581-590
Number of pages10
JournalMathematical Research Letters
Volume20
Issue number3
DOIs
StatePublished - May 2013

ASJC Scopus subject areas

  • General Mathematics

Fingerprint

Dive into the research topics of 'A remark on conical Kähler-Einstein metrics'. Together they form a unique fingerprint.

Cite this